# SDR R61A201712160945

- Difficulty date: December 16, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 21,316 hours, 15,074 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066755002
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HVY MX CHECK - CORROSION BELOW FLOORS REAR CARGO COMPARTMENT FR74 AND STRINGERS 29R-28R.  REMOVED CORRODED SHEAR CLIP ON FRAME
74 AND STRINGERS 29R-28R. INSTALLED
NEW SHEAR CLIP. REF EMB SRM 51-41-02.
